# SDR R61A20100134

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 9,607 hours, 5,572 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R-1 DOOR ARMING LEVER WAS HARD TO ENGAGE AND DISENGAGE.  MAINTENANCE LUBED R-1 DOOR PER EMB AMM, OPS CHECK GOOD.
